Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Cohomology groups of commutative Banach algebras


Author: Herbert Kamowitz
Journal: Trans. Amer. Math. Soc. 102 (1962), 352-372
MSC: Primary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1962-0170219-7
MathSciNet review: 0170219
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc. 2 (1951), 839-848. MR 0045941 (13:659f)
  • [2] W. G. Bade and P. C. Curtis, The Wedderburn decomposition of commutative Banach algebras, Amer. J. Math. 82 (1960), 851-866. MR 0123200 (23:A529)
  • [3] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [4] C. F. Feldman, The Wedderburn principal theorem in Banach algebras, Proc. Amer. Math. Soc. 2 (1951), 771-777. MR 0044042 (13:361b)
  • [5] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. 46 (1945), 58-67 MR 0011076 (6:114f)
  • [6] H. Kamowitz, Cohomology groups of commutative Banach algebras, Dissertation, Brown Univ., Providence, R.I., 1960 (unpublished).
  • [7] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [8] D. J. Newman, The non existence of projections from $ {L^1}$ to $ {H^1}$, Proc. Amer. Math. Soc. 12 (1961), 98-99. MR 0120524 (22:11276)
  • [9] A. Rosenberg and D. Zelinsky, Cohomology of infinite algebras, Trans. Amer. Math. Soc. 82 (1956), 85-98. MR 0078358 (17:1181b)
  • [10] I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264. MR 0070061 (16:1125c)
  • [11] D. Zelinsky, Raising idempotents, Duke Math J. 21 (1954), 315-322. MR 0062107 (15:928b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0170219-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society